Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm allergic to b.c. pills...will I be allergic to the shot, too?

I'm allergic to ortho tri cyclen birth control pills...would that make me allergic to the depo shot as well? I'm talking seriously allergic. Heart racing...chest pains...light headedness that doesn't go away without a shot of something to counteract it. Thanks!

 
Krystal.Ingalls

Asked by Krystal.Ingalls at 11:25 PM on Oct. 30, 2008 in Health

Level 14 (1,737 Credits)
This question is closed.
Answers (4)
  • I would definately ask your doctor rather than us! They would no better. Esecially since your reaction is so severe.
    And I'd definately try something other than depo if possible. That shot can totally mess your system up.
    mrseum

    Answer by mrseum at 11:31 PM on Oct. 30, 2008

  • I am...but the doctor I have to go to is the at the health department...they aren't known for being understanding and careful.
    Krystal.Ingalls

    Answer by Krystal.Ingalls at 11:37 PM on Oct. 30, 2008

  • ahh... well, hopefully they'll still have more knowledge about it. I get it though, I've gone to the health dept. before too.
    Maybe ask about Nuva ring as well? at least if you start to have a reaction to that you can take it right out.
    mrseum

    Answer by mrseum at 11:45 PM on Oct. 30, 2008

  • That's true...though I'm not sure if my health department will do anything other than the pill or the shot.
    Krystal.Ingalls

    Answer by Krystal.Ingalls at 11:54 PM on Oct. 30, 2008